# SDR SWAA2023072782437

- Difficulty date: July 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 63,775 hours, 37,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT FWD ENTRY DOOR INTERIOR (M1674)<[01] VERIFIED CHARGER BAD; REMOVED AND REPLACED PER AMM 33-51-06 M1674 POSITION. NEEDS BATTERY PACK; VERIFIED BAD WITH KNOWN GOOD BATTERY PACK.;[02] REMOVED AND REPLACED EMERGENCY LIGHTING BATTERTY PACK @ POS M1674; IAW AMM REF 33-51-06. ALL E-LIGHTS ILLUMINATE NORMALLY.
